# SDR AALA202204079409

- Difficulty date: April 4, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A300*
- Aircraft serial: 1455
- Aircraft time: 67,389 hours, 25,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R2 DOOR EMERGENCY EXIT LIGHT INOPERATIVE. REPLACED EMERGENCY POWER SUPPLY UNIT 14WL (AALA202204079171) AND BATTERY (AALA202204079409) PER AMM 33-51-38. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
